# SDR UALA2008112406652

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE AT BS 1197-22 FWD FACE AREA BETWEEN STRINGER 39L & 38L.  MAJOR REPAIR.  REMOVED CORROSION SHEAR TIE 38L-39L, 39R-39L AND 38R-37R WITHIN LIMITS.  SHEAR TIE 39R-38R REPLACED REF DWG 140T2102 AND SRM 51-40-02.
